RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 1(313), Pages 235–236 (Mi umn814)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Birational automorphisms of algebraic threefolds fibred by cubic surfaces

A. V. Pukhlikov

Institute of Systems Analysis, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm814

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:1, 230–231

Bibliographic databases:

MSC: 14E07, 14Dxx
Accepted: 25.12.1996

Citation: A. V. Pukhlikov, “Birational automorphisms of algebraic threefolds fibred by cubic surfaces”, Uspekhi Mat. Nauk, 52:1(313) (1997), 235–236; Russian Math. Surveys, 52:1 (1997), 230–231

Citation in format AMSBIB
\Bibitem{Puk97}
\by A.~V.~Pukhlikov
\paper Birational automorphisms of algebraic threefolds fibred by cubic surfaces
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 1(313)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn814}
\crossref{https://doi.org/10.4213/rm814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1453575}
\zmath{https://zbmath.org/?q=an:0919.14006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..230P}
\elib{http://elibrary.ru/item.asp?id=13269432}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 1
\pages 230--231
\crossref{https://doi.org/10.1070/RM1997v052n01ABEH001758}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XP14100009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031495905}


Linking options:
  • http://mi.mathnet.ru/eng/umn814
  • https://doi.org/10.4213/rm814
  • http://mi.mathnet.ru/eng/umn/v52/i1/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:108
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020